Parametric dependence of exponents and eigenvalues in focusing porous media flows

Research output: Contribution to JournalArticleAcademicpeer-review

193 Downloads (Pure)

Abstract

We study the hole-filling problem for the porous medium equation u
Original languageEnglish
Pages (from-to)485-512
JournalEuropean Journal of Applied Mathematics
Volume14
Issue number4
DOIs
Publication statusPublished - 2003

Bibliographical note

MR1999136

Fingerprint

Dive into the research topics of 'Parametric dependence of exponents and eigenvalues in focusing porous media flows'. Together they form a unique fingerprint.

Cite this